| Model Number |
01.18.146 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 june 2020: lot 110832: (b)(4) items manufactured and released on 13-apr-2011.Expiration date: 2016-03-31.No anomalies found related to the problem.(b)(4) item resterilized and released on 04-feb-2016.Expiration date: 2021-01-24.No anomalies found related to the problem.(b)(4) items resterilized and released on 26-jul-2016.Expiration date: 2021-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.
Event or Problem Description
The patient came in reporting pain due to a loose stem.The surgeon revised the medacta stem and head with another company's product and revised the medacta liner with a medacta liner 8 years and 3 months after primary.The surgery was completed successfully.